Free Shipping + Returns on every single order!

Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets
Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets
Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets
Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets
Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets
Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets

Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets

Welmate

Regular price $19.95 $15.95 Sale

  • Welmate Allergy Relief | Fexofenadine HCl 180 mg | 100 Count Bottle
  • Indoor & Outdoor Allergies; Sneezing, Runny Nose, Itchy and watery eyes, Itchy nose or throat
  • Non-drowsy 24 hour Allergy Relief | Gluten Free
  • Compare to the Active Ingredient in Allegra Allergy 24 Hour Tablets
  • Made In USA


Welmate Allergy Relief (Fexofenadine 180mg) Prescription Strength Antihistamine provides 24 Hour support for Itchy, Watery Eyes, Nose, and Throat Sneezing and Runny Nose Indoor and Outdoor Allergies; 100 Count Tablets Multipurpose Allergy Relief an indoor/outdoor allergy medicine for adults, you can take a single pill everyday to help relieve problems caused by things like pet dander, hay fever, pollen, ragweed, dust mites, and other particles in the air that cause vision and breath-ability irritability; it is considered a non sedative antihistamine that will not cause drowsiness, which means you can continue working, driving, or getting outdoors without feeling tired, worn down, or lethargic. 24 Hour Support Offering fast acting support, our allergy medicine can start working in as little as 60 minutes and provide a full 24 hours of protection to ensure day and night support.
WARNINGS: Do Not Use if you ever had an allergic reaction to this product or any of its ingredients.
Stop use and ask a doctor if an allergic reaction to this product occurs. Seek medical help right away.
- +

Reviews